Recurrence relations for semilocal convergence of a fifth-order method in Banach spaces
- 151 Downloads
In this paper, we study the semilocal convergence for a fifth-order method for solving nonlinear equations in Banach spaces. The semilocal convergence of this method is established by using recurrence relations. We prove an existence-uniqueness theorem and give a priori error bounds which demonstrates the R-order of the method. As compared with the Jarratt method in Hernández and Salanova (Southwest J Pure Appl Math 1:29–40, 1999) and the Multi-super-Halley method in Wang et al. (Numer Algorithms 56:497–516, 2011), the differentiability conditions of the convergence of the method in this paper are mild and the R-order is improved. Finally, we give some numerical applications to demonstrate our approach.
KeywordsNonlinear equations in Banach spaces Recurrence relations Semilocal convergence Newton-super-Halley method
Unable to display preview. Download preview PDF.
- 9.Kou, J.S., Li, Y.T., Wang, X.H.: A family of fifth-order iterations composed of Newton and third-order methods. Appl. Math. Comput. 186, 50–55 (2007)Google Scholar